# SDR DALA2021090705252

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 765-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON SIDE PLATE RH SIDE SEVERAL PLACES UPPER AND LOWER FACE BTW STA= 765 TO STA= 840 AT FORWARD CARGO COMPARTMENT C-1. CORRECTIVE ACTION: SUMMARY OF NRC # 00401: SIDE PLATE RH BTW. STA.= 765 TO STA.= 844 AT FORWARD CARGO COMPARTMENT WAS REPLACED PER B757-200 S.R.M. (1933355)
